Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone! I am planning to start using Voyager V3 weight loss pills. I have heard a lot of great things about it. One guy told me they are good for my mood. I've been feeling a little down lately, so I wouldn't mind a cheer up pill.:) He also told me that they are the blend of synergistic vitamins and that I can enhance my vitality with them+ the most important thing for me- weight loss. The only thing that I am worried about are its side effects. Do you know are there any dangerous side effects for these pills?

Loading...

Hello Mellisa8.

Yes, these pills are really great and they do have a lot of beneficial effects on your overall health. They can boost your mood and increase your level of energy. They have vitamins.

But as any other pills, these too have some side effects. They may include nervousness, palpitations, dizziness, rushing sound in the head (or high blood pressure). Some people encounter anxiety, nausea,  headaches and increased heart rate.

Some people, of course, never encounter any of these side effects. A friend of mine was using them, never had any of these. But he also did not lose a pound.

Reply

Loading...

Hi. Here is what I know.

These pills contain Hordenine.

I’ve read about this chemical. It can be found in plants. It is used very often as a stimulant in weight loss and diet programs. People say it has an effect on the metabolic rate but there is no (or very little) evidence that prove this.  

This chemical was examined in animal experiments. The thing that is very important, and not so nice to know, is that there were some serious side effects in those tests that they did on animals. Some of them include cardiovascular problems. Just to be clear, this does not mean that the same thing will happen with people. 

Reply

Loading...